Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 8, Number 47

All articles in this issue are freely accessible.

Iteration procedures for the Dirichlet difference problem
James D. Riley.
Math. Comp. 8 (1954), 125-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064493
A method for calculating inverse trigonometric functions
Robert L. LaFara.
Math. Comp. 8 (1954), 132-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063150
A partitioning method of inverting symmetric definite matrices on a card-programmed calculator
Harvey M. Wagner.
Math. Comp. 8 (1954), 139-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063149
Polynomial approximations to elementary functions
C. W. Clenshaw.
Math. Comp. 8 (1954), 143-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063487
Recent Mathematical Tables
Math. Comp. 8 (1954), 147-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 8 (1954), 164-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 8 (1954), 166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Automatic Computing Machinery
Math. Comp. 8 (1954), 167-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Other Aids to Computation
Math. Comp. 8 (1954), 179-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 8 (1954), 182-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Numerical study of signature rank of cubic cyclotomic units
Harvey Cohn.
Math. Comp. 8 (1954), 186-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080125
Corrigenda
Math. Comp. 8 (1954), 188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions